Advil Liqui-Gels Capsules 200 mg, 160 CT
)
How to get it
Advil Liqui-Gels Capsules 200 mg, 160 CT
160 CT, 0.01 lbs. Item # 420301
- Comfortable, easy-open cap
- The medicine in Advil is #1 doctor recommended for pain relief.(1)
- Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 30 years.
- The medicine in Advil is #1 doctor recommended for pain relief.(1)
- Advil Liqui-Gels, liquid-filled capsules temporarily relieve minor aches & pains resulting from: headache, toothache, backache, menstrual cramps, the common cold, muscular aches & minor pain of arthritis. Advil Liqui-Gels temporarily reduce fever as well.
- When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-thecounter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(2)
The medicine in Advil has been trusted by doctors for over 30 years. Advil Liqui-Gels were designed for fast absorption, fast relief and hours of long-lasting pain relief. ER doctors rely on the medicine in Advil for their own aches and pain.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (
(1) Based on a Survey of Doctors
(2) Based on a Survey of ER Doctors
Concern | Pain relief |
---|---|
Form | Softgels |
Key ingredient | Ibuprofen |
Product type | Fever reducers |
Quantity | 121-200 ct |
Active Ingredients: 200mg Solubilized Ibuprofen (Free Acid And Potassium Salt). Non-Medicinal Ingredients: FD&C Green No. 3, Gelatin, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Potassium Hydroxide, Propylene Glycol, Purified Water, Sorbitan, Sorbitol, Titanium Dioxide.
Adults and children over 12: For migraine headaches, take 1 or 2 Liqui-Gels at the first sign of symptoms and every 4 hours as needed.
For all other uses, take 1 or 2 Liqui-Gels every 4 hours as needed. Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a physician.
Children 12 and under should use Children's Advil.
Store at room temperature (15° -30° C). Protect from light.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug.
Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
From Advil
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.